Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Does copd make me sensitive to smell and how can I treat my dry eyes ?

i am 55 ihave copd .i am taking 1 ranitidine x2 aday,2celebrex 200mg a day for back pain . i take 1apo-oxazepam30mg a night.i was useing 2 symbicort 200mcg 2 a day. andventolin hfa100mcg [salbutamol sulfate 100 mcg] my eyes have been watering a lot my doct tryed me on 5livostin0;5 mg/ml this did not work.seema like everything has a stronger smell to it .so i stoped taking livostin . stoped,symbicort,just taking 1 puff of ventolin a day sometimes 2 days apart.could it be all the meds that are making me so sensative to all the smells ? i quit smoking on 10th of july. i got new glasses 24 sep went back to eye doc he said i had dry eye and gave me refresh tears .the work for about 1 hour.whad do you suggest.
Asked On : Mon, 31 Jan 2011
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Thanks for nice query
Over medication make one sensitive .You are taking plenty of medicines ,so it is dificult to pin point the medicine . If possible with consultation with your primary doctor you should decrease the intake of medicine.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Internal Medicine Specialist Dr. Fatima Clinic's  Response
you have been taking so many medicines.
Low immunity is associated with your symptoms.
You will have to take Food and Nutrition therapy,Immune booster therapy and other symptomatic medicines to treat your condition.
Every therapy has its own course and principle,so better you contact the concerned doctors for your problem for the better management.
For further details you can write to
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor